# SDR AALA970782

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - .50 INCH CRACK IN FUSELAGE SKIN AT THE NR 5 FIRST OFFICER'S WINDOW UPPER AFT CORNER EXTENDING FROM SCREW HOLE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 8.  77,504 HOURS.  CYCLES, 52,602.  (X)
